# SDR AALA980866

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE BELLFRAME BENT AT FS 500 BETWEEN STRINGER 24R AND 25R.  INSTALLED DOUBLER REPAIR PER SRM 53-10-4 PAGE 6 DETAIL 3.  (M)
